# SDR VTZA98338

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287405
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6330 - IAD-PIT - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ENGINE AND INSPECTED BETA SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
